Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 223-237

On functional representation of locally m-pseudoconvex algebras

Department of Mathematical Sciences, University of Oulu, P.O. Box 400, Oulu SF-90570, Finland

Received 4 February 1997; Revised 26 December 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorma Arhippainen, “On functional representation of locally -pseudoconvex algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 223-237, 1999.